# SDR AALA20070821

- Difficulty date: May 8, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT AT LEFT FORWARD SERVICE DOOR INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT AT LEFT FORWARD SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
